MAUDE Adverse Event Report: TRIMED, INC. ULNAR OSTEOTOMY COMPRESSION PLATE

TRIMED, INC. ULNAR OSTEOTOMY COMPRESSION PLATE
Model Number UOCP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Regional sales manager reported on (b)(6) 2026 that a surgeon encountered the plate 'lifting' from the bone after his over-compression and believes it may have led to over shortening.The surgeon mentioned the scrub tech believed the issue was doing a quarter turn loosening in this case might have been too much which allowed the compression to slide up under the plate and pulled the plate away a little bit which is allowing the over shortening.The surgeon agreed that this was the cause and said even when using the clamp, it would not necessarily prevent lift off proximately once its compressed stating he had very good apposition and no side-to-side translation.The surgeon is thinking loosening maybe only an eight of a turn will help alleviate the issue in future cases.The surgeon stated there was no hardware malfunction and no adverse patient affect in theory, however, with over shortening he won't know the effect until the patient is finished healing.

Brand Name
ULNAR OSTEOTOMY COMPRESSION PLATE
Common Device Name
ULNAR OSTEOTOMY COMPRESSION PLATE
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key24987661
Report Number2031009-2026-00005
Device Sequence Number13186323
Product Code HRS
UDI-Device Identifier00842188101526
UDI-Public842188101526
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUOCP
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown